# SDR 2007UALA04077

- Difficulty date: October 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 30,429 hours, 3,724 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 6819006
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 1 GEN AND NR 1 ELEC A/C BUSS INOP.  OTHER A/C BUSSES WOULD NOT PICK UP LOAD.  REPLACED NR 1 IDG.  SHOP FOUND FAILED ROTOR.  REPLACED LOG, ROTOR, SHAFT SEAL, & FILTER.
